BibTeX record journals/tamm/LeeM03

download as .bib file

@article{DBLP:journals/tamm/LeeM03,
  author    = {Ho{-}Joo Lee and
               Gerald Myerson},
  title     = {Consecutive Integers Whose Totients Are Multiples of n: 10837},
  journal   = {Am. Math. Mon.},
  volume    = {110},
  number    = {2},
  pages     = {158--159},
  year      = {2003},
  url       = {http://www.jstor.org/stable/3647787},
  timestamp = {Thu, 18 Jun 2020 22:11:34 +0200},
  biburl    = {https://dblp.org/rec/journals/tamm/LeeM03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics